# SDR XE4R2013FA0000561

- Difficulty date: August 9, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 3230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SHEAR PLATE FR 69-70, ST23R-24R HAS CORROSION BEYOND LIMITS.  EXTENT OF DAMAGE 2" LENGTH X 2" WIDTH X .030" DEPTH.  SHEAR PLATE WAS R & R IAW SRM 51-40-00 AND 51-42-11.
